xback2basics (xback2basics) wrote in vaginapagina,
xback2basics
xback2basics
vaginapagina

Antidepressants causing period changes?

I started generic Wellbutrin (bupropion) and generic Klonopin (clonazepam). I started bleeding 4 days before my period was scheduled. It was moderate bleeding. Now my regular period has started, I guess. So I'm probably going to end up bleeding 10 days instead of my usual 5 or 6. I can deal with some initial side effects like this, but not if this is going to happen every month.

Has anyone else had abornmal bleeding and/or spotting and a change in their menstrual cycle since starting antidepressant and/or antianxiety medication? Did the spotting/abnormal bleeding stop, and did your cycle go back to normal as time went on? Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments